# SDR SWAA2022030445883

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z-ANGLE STA 727D TO 767 HAS SPOTS OF CORROSION AND TOOLING DAMAGE / REMOVED DAMAGE ON AFT CARGO R/H Z-ANGLE FROM STA. 727D TO 767 AND VERIFIED LIMITS (DEEPEST SPOT LOSS:.010) (ORIGINAL T:.040) (REMAINING:.030) FROM STA 727J TO 767 OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED R/H Z-ANGLE FROM STA: 727H+10 TO 767 IAW SRM 53-00-53-2R-5 STEP 4; INSTALLED SPLICE SECTON AT STA 727H+10 IAW SRM 53-00-53-2R-5 STEP 4 (DWG 146A7500 REV-). STA. 727D TO 727H+10 Z-ANGLE WAS TREATED; PRIMER AND C-I-C IAW SRM 53-00-53-2R-5 STEP 4I TO 4J. REMOVED DAMAGE FROM STA. 727D TO 727G+10' IAW SRM 53-00-53-1A-2. ORIGINAL MATERIAL .040'; REMAINING .038'; REMOVED .002'; IS WITHIN LIMITS IAW SRM 53-00-53-1A-2.
